MAUDE Adverse Event Report: MEDTRONIC IRELAND CONFIDA BRECKER CURVE GUIDEWIRE; WIRE, GUIDE, CATHETER

MEDTRONIC IRELAND CONFIDA BRECKER CURVE GUIDEWIRE; WIRE, GUIDE, CATHETER
Model Number GWBC30
Medical Device Problem Code Peeled/Delaminated (1454)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/09/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Select patient information cannot be included in the regulatory report due to regional privacy regulations.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
It was reported that the tip of the guidewire gwbc30 confida 26l was found to be frayed when removed from its original packaging, and an alleged product issue was identified.The wire was not used, and there was no effect on the patient.The healthcare professional selected a new wire and continued the procedure.No patient complications have been reported as a result of this event.
 
Additional Manufacturer Narrative
Product analysis: upon receipt of the suspect complaint device at medtronic¿s quality laboratory, visual analysis showed the guidewire was received in two sealed pouches.The stainless-steel wire had separated from the coil.Coil separation at the j-tip.The glued distal tip appeared intact.The tapered glue bond at the coil /core wire transition was intact.The transition area on the left was separating.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
CONFIDA BRECKER CURVE GUIDEWIRE
Common Device Name
WIRE, GUIDE, CATHETER
Manufacturer (Section D)
MEDTRONIC IRELAND
parkmore business park west
galway CA
EI 
Manufacturer (Section G)
MEDTRONIC IRELAND
parkmore business park west
galway CA
EI  
Manufacturer Contact
alison sweeney
parkmore business park west
galway 
EI  
091708096
MDR Report Key23323695
Report Number2025587-2025-05808
Device Sequence Number18795765
Product Code DQX
UDI-Device Identifier00763000758646
UDI-Public(01)00763000758646(17)280831(10)92402847(20)01
Combination Product (Y/N)N
Initial Reporter CountrySI
PMA/510(K) Number
K132623
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/12/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberGWBC30
Device Catalogue NumberGWBC30
Device Lot Number92402847
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/10/2025
Supplement Date Received by Manufacturer01/08/2026
Initial Report FDA Received Date10/17/2025
Supplement Report FDA Received Date01/12/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/31/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown